Document Type

Article

Publication Date

2012

Publication Source

Communications in Applied Analysis: An International Journal for Theory and Applications

Abstract

We apply an extension of a Leggett-Williams type fixed point theorem to a two-point boundary value problem for a fourth order ordinary differential equation. The fixed point theorem employs concave and convex functionals defined on a cone in a Banach spstce. Inequalities that extend the notion of concavity to fourth order differential inequalities are derived and employed to provide the necessary estimates. Symmetry is employed in the construction of the appropriate Banach space.

Inclusive pages

579-588

ISBN/ISSN

1083-2564

Document Version

Published Version

Comments

This document is provided in compliance with the publisher's open-access policy. Permission documentation is on file.

Publisher

Dynamic Publishers

Volume

16

Volume

16

Issue

4

Peer Reviewed

yes


Included in

Mathematics Commons

Share

COinS